# SDR P5CA2014021700007

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 51,372 hours, 8,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME, BS 1860 BETWEEN S10-11R.  REPAIRED CRACK, ACCOMPLISHED EI NR T2014A53B-378, REV 1.  CONDITION CHECK NORMAL.
